# SDR C2XA05BT014

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: 14525698403
- Condition: Faulty
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, STRONG SMELL OF ELECTRICAL WIRE BURNING, JUST AFTER LANDING.  CLE MAINTENANCE TROUBLESHOT AIRCRAFT AND FOUND THE SMELL CAUSED BY THE COLD AIR DISTRIBUTION VALVE, MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 21-24-03 CONTROL NUMBER 053226.  AIRCRAFT RON IN BTV ON CO3353, MAINTENANCE REMOVED AND REPLACED THE COLD AIR DISTRIBUTION VALVE IAW EMB145 AMM 21-22-01.  OPS CHECKED AND LEAK CHECKED GOOD IAW EMB145 AMM 21-20-00.  MEL REMOVED AND AIRCRAFT RETURNED TO SERVICE.
